MathSciNet Relay Station
MathSciNet bibliographic data
MR2337440 (2008d:34158) 34L16 (34B24 47E05)
Chanane, B. Computing the spectrum of non-self-adjoint Sturm-Liouville problems with parameter-dependent boundary conditions. J. Comput. Appl. Math. 206 (2007), no. 1, 229–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement